Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Near compactness and separability of symmetrizable spaces

Author: R. M. Stephenson
Journal: Proc. Amer. Math. Soc. 68 (1978), 108-110
MSC: Primary 54E25; Secondary 54G20
MathSciNet review: 0458372
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Although every feebly compact, Baire, semimetrizable space is separable, we prove here that for every infinite cardinal number n there exists a feebly compact, Baire, symmetrizable Hausdorff space which has no dense subset of cardinality less than n.

References [Enhancements On Off] (What's this?)

  • [A] A. V. Arhangel'skii, Mappings and spaces, Usephi Mat. Nauk 21 (1966), no. 4 (130), 133-184 = Russian Math. Surveys 21 (1966), 115-162. MR 37 #3534. MR 0227950 (37:3534)
  • [DGN] S. W. Davis, G. Gruenhage and P. J. Nyikos, $ {G_\delta }$-sets in symmetrizable and related spaces, General Topology and Appl. (to appear). MR 510907 (80a:54052)
  • [G] J. W. Green, Moore-closed spaces, completeness and centered bases, General Topology and Appl. 4 (1974), 297-313. MR 51 #1754. MR 0365502 (51:1754)
  • [M] R. A. McCoy, A filter characterization of regular Baire spaces, Proc. Amer. Math. Soc. 40 (1973), 268-270. MR 49 #3859. MR 0339096 (49:3859)
  • [R] G. M. Reed, On chain conditions in Moore spaces, General Topology and Appl. 4 (1974), 255-267. MR 49 #11481. MR 0345076 (49:9815)
  • [S1] R. M. Stephenson, Jr., Symmetrizable, $ \mathcal{F}$-, and weakly first countable spaces, Canad. J. Math. 29 (1977).
  • [S2] -, Symmetrizable-closed spaces, Pacific J. Math. 70 (1977). MR 0482678 (58:2735)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E25, 54G20

Retrieve articles in all journals with MSC: 54E25, 54G20

Additional Information

Keywords: Symmetrizable, feebly compact, Baire space
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society